So what is a good way to get rid of that extra wax?
depending on what your eating (if its a balnced diet then no worries) depnds on your vitimin intake and im sure that if u lack a certain B vit. then ur ears can play up on u.
It very well may be your sinuses...claritin-d12 hrs works wonders...but please be cautious of what kind of ear drops you take some may contain gentamicin and other ototoxic chemicals in there that may be very harmful to your inner ear....it can cause vertigo,imbalance,dizziness,deafness,and damage your inner ear...read up about it...some doctors may prescribe this medication without telling the patient about the severe side effects that go's along with it...it is also used as an eye drop which is used for pinkeye and other fungal problems, in eye's those side effects are very rare,but when directly dropped into ears it can cause harm,hope that helps and hopefullyt by now your ears are doing better,.....
i get this problem sometimes and I usually have some pain along with it too. If it's wax build-up and there happens to be fluid behind it, you should probably go get your ears irrigated. They basically just squirt warm water in your ear and then wax just falls out. It's kind of gross and feels funny but it doesn't hurt (and i think everything related to ears hurts!)
The side effects of allergy medications keep some people from using them. Natural remedies can be a great alternative, but some are more effective than others.